Congruences on G(1,4) with split universal quotient bundle



Downloads per month over past year

Arrondo Esteban, Enrique and Graña Otero, Beatriz (2006) Congruences on G(1,4) with split universal quotient bundle. Journal of Geometry and Physics, 56 (6). pp. 1057-1067. ISSN 0393-0440

[thumbnail of 10.pdf] PDF
Restringido a Repository staff only


Official URL:


This work provides a complete classification of the smooth three-folds in the Grassmann variety of lines in P-4, for which the restriction of the universal quotient bundle is a direct sum of two line bundles. For this purpose we use the geometrical interpretation of the splitting of the quotient bundle as well as the meaning of the number of the independent global sections of each of its summands.

Item Type:Article
Uncontrolled Keywords:Grassmann varieties; quotient bundles; congruences
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14810
Deposited On:18 Apr 2012 08:46
Last Modified:03 Oct 2018 12:07

Origin of downloads

Repository Staff Only: item control page